MAUDE Adverse Event Report: CREAGH MEDICAL LTD PASSEO-35 HP; BALLOON DILATATION CATHETER

CREAGH MEDICAL LTD PASSEO-35 HP; BALLOON DILATATION CATHETER
Model Number PASSEO-35 HP 6/60/75
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following a detailed device analysis, it was noted that the condition of the returned unit was consistent with the complaint incident.The 100% online inspections which were completed verify the inflation and deflation capabilities of each balloon catheter.If a balloon catheter was not capable of deflation this would be detected online during the inspection processes.The root cause of this issue is inconclusive but most probable root cause is operational context.There is adequate controls within creagh medical manufacturing system to detect catheters that do not deflate.
 
Event or Problem Description
Indication for treatment: hyperpressure of an av access.Treated artery: basilic vein the balloon didn't deflate.It was tried to change the inflation device, but the same problem occured with another one.

Brand Name
PASSEO-35 HP
Common Device Name
BALLOON DILATATION CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida industrial est.
ballonasloe
n/a, co. galway H53 K 8P4
EI  H53 K8P4
MDR Report Key5587514
Report Number3005994106-2015-00003
Device Sequence Number88522
Product Code LIT
UDI-Device Identifier05391525781495
UDI-Public05391525781495
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/02/2017
Device Model NumberPASSEO-35 HP 6/60/75
Device Catalogue Number399085
Device Lot Number21400144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2015
Initial Report FDA Received Date04/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR